# SDR USAA020235

- Difficulty date: May 23, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N446US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24873
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 31,626 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK CORRODED, RIGHT INBOARD SEAT TRACK FORWARD END AT STATION 328.  REMOVED CORROSION PER SRM 51-20-01.  (M)
